Pacific Journal of Mathematics

The lattice of congruences on an inverse semigroup.

David G. Green

Article information

Source
Pacific J. Math., Volume 57, Number 1 (1975), 141-152.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906180

Mathematical Reviews number (MathSciNet)
MR0390093

Zentralblatt MATH identifier
0302.20049

Subjects
Primary: 20M10: General structure theory

Citation

Green, David G. The lattice of congruences on an inverse semigroup. Pacific J. Math. 57 (1975), no. 1, 141--152. https://projecteuclid.org/euclid.pjm/1102906180


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Volumes I and II (Math. Surveys 7 (I & II)), Amer. Math. Soc, Providence, Rhode Island, 1961 and 1967.
  • [2] D. G. Green, Extensionsof a semilattice by an inverse semigroup,Bull. Austral. Math. Soc, (1) 9 (1973), 21-31.
  • [3] J. M. Howie, The maximumidempotent-separatingcongruence on an inverse semi- group, Proc. Edinburgh Math. Soc, (2) 14 (1964), 171-179.
  • [4] D. B. McAlister, Groups, semilattices and inverse semigroups, Trans. Amer. Math. Soc, to appear.
  • [5] D. B. McAlister,Groups, semilattices and inverse semigroups, Proceedings of a Symposium on Inverse Semigroups, Northern Illinois University, 1973. # fGroups, semilattices and inverse semigroups IIf preprint.
  • [7] R. McFadden and D. B. McAlister, Zig-zag representations and inverse semigroups, Journal of Algebra, to appear.
  • [8] W. D. Munn, A class of irreducible matrix representations of an arbitraryinverse semigroup, Proc. Glasgow Math. Assn., 5 (1961), 41-48. 9# fA certain sublattice of the lattice of congruences on a regularsemigroup, Proc. Camb. Phil. Soc, 60 (1964), 385-391.
  • [10] W. D. Munn, Fundamentalinverse semigroups, Quart. J. Math. Oxford (2), 21 (1970), 157-170.
  • [11] G. B. Preston, Inverse semigroups, J. London Math., Soc, (1954), 396-403.
  • [12] N. R. Reilly, Free generators in free inverse semigroups,Bull. Austral. Math. Soc, 7 (1972), 407-424.
  • [13] N. R. Reilly, Inverse semigroups of partial transformationsand -classes, Pacific J. Math., 41 (1972), 215-235.
  • [14] N. R. Reilly and H. E. Scheiblich, Congruences on regular semigroups, Pacific J. Math., (2) 23 (1967), 349-360.
  • [15] H. E. Scheiblich, Kernels of inverse semigroup homomorphisms, J. Austral. Math. Soc, to appear.
  • [16] H. E. Scheiblich, Concerningcongruences on symmetric inverse semigroups,Czech. Math. J., 6 (1973).